# SDR IPXA2019120439654

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 103,013 hours, 19,071 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Wing Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/ADIVERSION - OUT OF 10,000 FT ON CLIMBOUT WE ENCOUNTERED ICING CONDITIONS. WE SELECTED THE R WING A ICE SWITCH TO OFF PER QRH. GOT LEVEL 2 RT WING ANTI ICE DISAS MSG.R/R RT WING ANTI-ICE SHUTOFF VALVE IAW AMM 30-11-01-400-801. OPS TEST OK FOR BORROWED PART INSTALLED.
